# SDR UALA2011021700830

- Difficulty date: February 17, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,016 hours, 13,040 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1098
- Condition: Faulty
- Location: Rt Generator
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT GENAERATOR DRIVE LIGHT ILLUMINATED.  CREW DISCONNECTED RT GENERATOR. RT ENGINE IDG REPLACED. IDLE RUN ACCOMPLISHED BY CREW, GENERATOR OPS NORMAL. IDG SERVICED WITH 2197 OIL.
